# SDR CALA2010090800419

- Difficulty date: September 7, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N46625
- Make and model: Boeing 737524
- Aircraft serial: 27529
- Aircraft time: 42,271 hours, 22,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 6545829505
- Condition: Corroded
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - INTERGRANULAR CORROSION IN E/E BILGE LBL 12 JUST FWD OF DOOR CUTOUT INTERIM REPAIRED ELECTRONIC ACCESS DOOR LBL 6.74 BEAM LOWER TEE CORD PER ECRA 5311-01503 AND INITIATED A DIP TO READ AS FOLLOWS:  ON OR BEFORE SEPTEMBER /3/2012 PERFORM INSPECTION PER PART 2 FO ECRA 531-01503 ATTACH FORM 44.0008 PAGE 1-3 ITEM 1-14.  //QC// ON OR BEFORE SEPTEMBER 3, 2012.  PERFORM AN INSPECTION PER PART 2 OF ECRA 5311-01503.  DIP CTL#06821 LIMIT:  1) T/A: DUE 03 SEP 2012.
